Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Reducing omnacortil reduce weight

Premium Questions

Dr. Naval Mendiratta MD

Hello, My Father is across MCTD treatment. Prescription- Omnacortil 30 mg once a day , before it was 20 mg twice a day (Total it was 40 mg). Dr. XXXXXXX has reduced the dosage because of sudden memory ... View answer

Answered by : Dr. Naval Mendiratta ( Rheumatologist)
Dr. Kaushik K Murthy MD

is on nebulization . Her cough and wheezing is not reducing.Now doctor has prescribed omnacortil . Is it safe for her ... View answer

Answered by : Dr. Kaushik K Murthy ( Pediatrician)
Dr. Prasanna Heijebu MD

Omnacortil 60 and Revolade (GSK) - http://www XXXXXXX ca/yyyyyy/docs-pdf/yyyyyy/Revolade.pdf Her Platelet count increased over 4 weeks to 396000 from 1000. Her doc has reduced the dosage to Omnacortil... View answer

Answered by : Dr. Prasanna Heijebu ( General & Family Physician)
Dr.    Prof. Kunal Saha MD

hi , My mother has got facial palsy two days ago... neurologist has suggested two take dosage of Omnocortil 50 mg for 10 days and then gradually reduce along with combination of acyclovir 800. My mom ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Naveen Kumar Sharma MD

sir i am taking omnacortil 20mg from lst 1 month n dose r like mrng 3tab n aftrun n nite 1 ech ... mnth doc advic to tak omnacortil to prvnt frm pain n mr stifns..bt nw my volume has incrs n my face ... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)

Public Forum Discussions

Dr. Anurag Rawat MD

active , i was admitted in Apollo and doctor gave me 60mg of Omnacortil . now my legs are swelled and m gaining weight . please tell me shall i reduce the dose , at present m taking 60mg per day. what... View answer

Answered by : Dr. Anurag Rawat ( Cardiologist)
Dr.    Muhammad Hanif MD

advised me to take Omnacortil 40 mg and Claribid 400mg for a week right now. So, My question is if i gained weight due to this medicine will i be able to reduce my weight after the course is... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)
Dr. Prabhash Verma MD

omnacortil 20 mg for 15days and then has asked me to reduce its dosage to 10mg and 5 mg for another 30 days. Is there any way to prevent weight gain, as it s one of the severe side effects of... View answer

Answered by : Dr. Prabhash Verma ( General & Family Physician)
Dr. Prabhash Verma MD

reduced dosage for every week and now I am currently taking 5mg,,,due to this tablet my face was swollen and there is weight gain of 5 kg...how long it will take for me to come back to normal??will this... View answer

Answered by : Dr. Prabhash Verma ( General & Family Physician)
Dr. Manisha Jain MD

reduced her omnacortil dose to 2.5 mg,What shoude we do? is it safe to reduce the dose for mother & baby ? ...My wife has a SLE , She is taking 10 mg Omnacortil daily since 1.5 years ,she is 7... View answer

Answered by : Dr. Manisha Jain ( OBGYN)

Mobile Questions and Answers

Dr. Pavan Kumar Gupta MD

Hello, Omnacortil ( prednisolone ) is harmful to babies only if given for prolonged time. A short term use is advised in many conditions and is not harmful in such situations. Thanks

Dr. Paparaja S MD

Hi...its a steroid ...used in many conditions like autoimmune...allergic relations...chronic joint disease....wish you a good health....

Dr. Arun MD

it is prednisolone. so you can visit any pharmacy store and ask for the brand name available to them. do not forget to thank you to me.